# SDR BSYA610C2009047

- Difficulty date: September 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N6758C
- Make and model: Beech 58
- Aircraft serial: TH1080
- Aircraft time: 15,534 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Misaligned
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING OUT OF ADS THE LANDING GEAR DID NOT TURN OUT THE GEAR UP RED LIGHT.  SELECTED GEAR BACK DOWN AND RETURNED TO ADS.  MAINTENANCE FOUND SQUAT SWITCH BRACKET MISALIGNED.  ALIGNED SWITCH BRACKET, OPS CHECKED GOOD.
